# SDR YENA2020062600380

- Difficulty date: April 10, 2020
- Submitted: June 27, 2020
- Operation: Air carrier
- Aircraft: N374JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 629
- Aircraft time: 19,374 hours, 13,471 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359718
- Part serial: 8764
- Condition: Failed
- Part time: 16,483 hours, 11,329 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 823, EMERGENCY DECLARED. DIVERTED. RECIRCULATION SMOKE IN FLIGHT EICAS  SMOKE DETECTION FAILED ON LANDING. INSPECTED AND FOUND NO EVIDENCE OF SMOKE IN CABIN, CARGO OR AVIONICS COMPARTMENT. ON LANDING EICAS MESSAGE WAS REMOVED AND REPLACED BY RECIRC SMOKE DETECTION FAIL MESSAGE. RECIRC SYSTEM SMOKE DETECTOR PLACED ON MEL . R & R SMK DET IWA 26-16 OPS CK OK MX4 UPDATED PLACARD REMOVED MEL CLEARED
